An extension of the moment closure method
2003 (English)In: Theoretical Population Biology, ISSN 0040-5809, E-ISSN 1096-0325, Vol. 64, no 2, 233-239 p.Article in journal (Refereed) Published
The moment closure method was recently shown in Nasell (Theor. Popul. Biol. 63 (2) (2003a) 159) to give asymptotic approximations of the first few cumulants for the stochastic logistic model. A slight extension of the method is introduced. It is shown to be robust with regard to the specific distributional assumption that is used to achieve moment closure. The phenomenon of spurious solutions is shown to be related to the domain of attraction of the non-spurious critical point.
Place, publisher, year, edition, pages
2003. Vol. 64, no 2, 233-239 p.
quasi-stationary distribution, asymptotic approximation, demographic, stochasticity, moment closure, stochastic logistic model, equilibrium distribution, approximation
IdentifiersURN: urn:nbn:se:kth:diva-22809DOI: 10.1016/s0040-5809(03)00074-1ISI: 000185265500010OAI: oai:DiVA.org:kth-22809DiVA: diva2:341507
QC 201005252010-08-102010-08-10Bibliographically approved